# SDR DALA2019060653410

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 50,295 hours, 33,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME STA 924 LT IS CRACKED, THE NEW FRAME IS SLIGHTLY DIFFERENT FROM THE CRACKED ONE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 020-0001:5310-01375-07-LT/004 00260 REPAIR C/W ON ERA 578510-14AD REV O ASSOCIATED ER/A 14-578510 ADDED FOR AC 9222. (LP# 1106352)
